# SDR WRLA2007004

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND LEFT WING L/E RIB CRACKED AT FRONT SPAR APPROXIMATELY AT XORS840.  REPAIREDTHE DAMAGED AREA PER MD-11F SRM VOL1 57-00-01 FIG 10 REV 38. CONDITION CHECK NORMAL. EGAT NRC NO U05067.
